MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR
Model Number SC-1210-B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patient was experiencing pain at the pocket site.The patient will undergo a pocket revision procedure.
 
Additional Manufacturer Narrative
Additional information was received that the patient underwent a revision procedure wherein the ipg was relocated.The patient was doing well postoperatively.
 
Event or Problem Description

Brand Name
PRECISION MONTAGE MRI
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key6380972
Report Number3006630150-2017-00722
Device Sequence Number474438
Product Code LGW
UDI-Device Identifier08714729907114
UDI-Public(01)08714729907114(17)170505(10)301973
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/05/2017
Device Model NumberSC-1210-B
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/15/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2017
Supplement Report FDA Received Date04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR